# SDR SWAA2024071801519

- Difficulty date: June 13, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BTW STA 986.5 TO STA 992.8 RBL 46 AND WL 208.1 AT AFT GALLEY AREA 2024-393073<[01] REPLACED INNER CHORD AND FASTENERS LOCATED BTW STA 887 TO STA 1006 RBL 46 AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A8501; SHEET 93 REV. A.;[02] CORRECTED STEP 1. REPLACED INNER CHORD AND FASTENERS LOCATED BTW STA 887 TO STA 1006 RBL 46 AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A8501; SHEET 93 REV. A. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED INNER CHORD AND FASTENERS LOCATED BTW STA 887 TO STA 1006 RBL 46 AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A8501; SHEET 93 REV. A. SEE INDIVIDUAL SIGN OFF BELOW RII.
